# SDR CA130801006

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,302 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1FA01139103
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON GEAR RETRACTION THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED FOR APPROXIMATELY 10 SECONDS, THEN THE AMBER NOSE GEAR DOOR LIGHT ILLUMINATED. THE MAIN LANDING GEAR HAD RETRACTED PROPERLY. AFTER ABOUT 30 SECONDS IN TOTAL THE NOSE GEAR FINALLY RETRACTED AND NO LIGHTS WERE ILLUMINATED. DURING THIS TIME THE LIGHT IN THE LANDING GEAR HANDLE WAS ALSO ILLUMINATED. THE DEPARTURE WAS CONTINUED AND CLIMBED TO ABOUT 13000 FT. TALKED TO DISPATCH AND MOC. CREW CONTACTED MOC AND WAS ASKED IF THE AIRCRAFT HAD ANY HISTORY OF A NOSE GEAR PROBLEM, AFTER CHECKING THE JOURNEY LOG BOOK IT WAS CONFIRMED OF A PREVIOUS NOSE GEAR PROBLEM AT WHICH TIME CREW WAS INSTRUCTED TO RETURN TO BASE FOR MAINTENANCE. ATC WAS NOTIFIED AND CLEARED DIRECT TO DEPARTURE AIRPORT. CREW WAS INQUIRED AS TO WHETHER THEY WANTED TO DECLARE AN EMERGENCY AND STATED NO.  ON BASE LEG TO RUNWAY 08 AND A BIT EARLY THE GEAR WAS EXTENDED AND AT THIS POINT THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED AND THE LIGHT IN LANDING GEAR HANDLE WAS ALSO ILLUMINATED, PM REQUESTED A HEADING OF 180 TO DO AN ALTERNATE GEAR EXTENSION. ALTERNATE GEAR EXTENSION CHECKLIST CARRIED OUT. THE NOSE GEAR EXTENDED AND THREE GREEN LIGHTS, FLIGHT HEADED FOR BASE LEG TO RUNWAY 08.   MAINTENANCE CARRIED OUT DVI , NLG SSV CHECKED FOUND FILTERS WERE MISSING, FILTERS WERE INSTALLED IAM AMM 32-31-71. NLG MECHANICAL SEQUENCE VALVE CHANGED IAW AMM 32-31-66,OPC OF LANDING GEAR CARRIED OUT IAW AMM 32-31-00 CHECKED SERVICABLE. TEST FLIGHT CARRIED OUT RELEASE SUBJECT TO SUCCESSFUL TEST FLIGHT, TEST FLIGHT SATISFACTORY AC RELEASED REF JLP 129374.
